Electron. J. Diff. Equ., Vol. 2014 (2014), No. 113, pp. 1-5.

Lower bounds for the blow-up time of nonlinear parabolic problems with Robin boundary conditions

Khadijeh Baghaei, Mahmoud Hesaaraki

In this article, we find a lower bound for the blow-up time of solutions to some nonlinear parabolic equations under Robin boundary conditions in bounded domains of $\mathbb{R}^n$.

Submitted June 6, 2013. Published April 16, 2014.
Math Subject Classifications: 35K55, 35B44.
Key Words: Parabolic equation; Robin boundary condition; blow-up; lower bound.

Show me the PDF file (165 KB), TEX file, and other files for this article.

Khadijeh Baghaei
Department of mathematics, Iran University of Science and Technology
Tehran, Iran
email: khbaghaei@iust.ac.ir
{Mahmoud Hesaaraki
Department of mathematics, Sharif University of Technology
Tehran, Iran
email: hesaraki@sina.sharif.edu

Return to the EJDE web page